Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases for permutations and oriented trees.
Author(s) Gleb Gusev, Attila Nagy, Lajos Rónyai
TypeArticle in Journal
ISSN0138-9491
LanguageEnglish
JournalAnn. Univ. Sci. Budap. Rolando E\"otv\"os, Sect. Comput.
Volume23
Pages137--148
PublisherLor
Year2004
Edition0
Translation No
Refereed No
Webmaster